# SDR R61A201802110147

- Difficulty date: January 29, 2018
- Submitted: February 11, 2018
- Operation: Air carrier
- Aircraft: N408YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000371
- Aircraft time: 11,870 hours, 8,067 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cover
- Part number: 17004750407
- Condition: Damaged
- Location: Zone 100
- Part time: 11,870 hours, 8,067 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN HEAVY CHECK, MAINTENANCE DISCOVERED THAT THE LANDING GEAR EMERGENCY EXTENSION HANDLE COMPARTMENT DOOR WILL NOT LATCH PROPERLY. MAINTENANCE REMOVED AND REPLACED DOOR IAW AMM 53-01-37. OPS CHECK NORMAL.
